# SDR 20000626SH004

- Difficulty date: April 12, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N45UF
- Make and model: Lear 31A
- Aircraft serial: 072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AFT CABIN FLOOR BOX BEAMS HAVE PRESSURIZATION LEAKS.  TWO BOX BEAMS, ONE ON RIGHT, AND ONE ON LEFT, AT BS 355.49.  ONE BOX BEAM ON RIGHT SIDE AT BS 381.79.  (X)
